Posted by floatingbridge on May 6, 2011, at 13:28:28
In reply to Re: tilt » floatingbridge, posted by Phillipa on May 5, 2011, at 23:34:47
> FB no wonder you felt so horrible you were in double withdrawal with a new med that can be stimulating. Hope now that things calm down a bit. Write down you meds and the times so this doesn't happen again. It's going to be okay. Love Phillipa
Phillipa, thanks again for your calmness. The half patch is back on. I actually feel
alright (relatively, you understand). I am also speaking to my gp about re-upping my norco dose back into a comfortable low of 20mg max until there is another plan in place, like an experienced
fibromyalgia doctor or a pain clinic that will work with me on the sum factors that
affect pain. Not just a taper for the heck of it. But I'm responsible for allowing the taper and going along with it (too far).
You're a gem. I hope your day is going alright.
*moving mountains one pebble at a time since lifting is contraindicated....
c-ptsd & attendant health issues